CSpace

Browse/Search Results:  1-10 of 60 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Symplectic critical surfaces with parallel normalized mean curvature vector in two-dimensional complex space forms 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 5, 页码: 18
Authors:  He, Ling;  Li, Jiayu
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Symplectic critical surface  parallel normalized mean curvature vector  complex space form  rotationally symmetric  
Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2019, 卷号: 36, 期号: 1, 页码: 103-118
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:21/0  |  Submit date:2019/03/05
Energy identity  Sacks-Uhlenbeck map  Harmonic sphere  
The Deformation of Symplectic Critical Surfaces in a Kahler Surface-I 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018, 期号: 20, 页码: 6290-6328
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:19/0  |  Submit date:2019/01/11
A C-2,C-alpha estimate of the complex Monge Ampere equation 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 275, 期号: 1, 页码: 149-169
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Complex Monge-Ampere equation  Interior regularity  Interior C-2 alpha estimate  
The limit of the Hermitian-Yang-Mills flow on reflexive sheaves 期刊论文
ADVANCES IN MATHEMATICS, 2018, 卷号: 325, 页码: 165-214
Authors:  Li, Jiayu;  Zhang, Chuanjing;  Zhang, Xi
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Reflexive sheaves  Harder-Narasimhan-Seshadri filtration  Hermitian-Yang-Mills flow  
A mean-curvature flow along a Kahler-Ricci flow 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1, 页码: 25
Authors:  Han, Xiaoli;  Li, Jiayu;  Zhao, Liang
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Kahler angle  Kahler-Ricci flow  mean-curvature flow  symplectic surface  
The deformation of symplectic critical surfaces in a Kahler surface-II-compactness 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 3, 页码: 22
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Semi-stable Higgs sheaves and Bogomolov type inequality 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 3, 页码: 33
Authors:  Li, Jiayu;  Zhang, Chuanjing;  Zhang, Xi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
The Limit of the Yang-Mills-Higgs Flow on Higgs Bundles 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2017, 期号: 1, 页码: 232-276
Authors:  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
基于变分不等式的生态工业链网络均衡问题研究 期刊论文
运筹与管理, 2013, 卷号: 022, 期号: 002, 页码: 8
Authors:  徐士琴;  刘国山;  李春发;  韩继业
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10